MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 2.5 MM FEMALE HEX SCREW 25 MM LENGTH; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA 2.5 MM FEMALE HEX SCREW 25 MM LENGTH; INSTRUMENT, KNEE
Catalog Number 42509902525
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2- japan.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a pink foreign object had been found inside the plastic bag that contained the sterile screws.It was discovered immediately after opening the bag.There is no additional information available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h6, and h11 corrected: h4 visual evaluation of the provided photos and returned product found a piece of pink, foreign debris.The debris is not acceptable to inspection criteria zwi 43.098.Analytical testing on the debris found the debris is consistent with silicone adhesive.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported event can be attributed to a manufacturing issue.This complaint is confirmed by review of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 2.5 MM FEMALE HEX SCREW 25 MM LENGTH
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21935095
Report Number0001822565-2025-01198
Device Sequence Number5342885
Product Code HWD
UDI-Device Identifier00889024232532
UDI-Public(01)00889024232532(17)350214(10)67040864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509902525
Device Lot Number67040864
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown